# SDR CAL960560

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44214
- Make and model: Boeing 737130
- Aircraft serial: 19031
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65445101297
- Condition: Chafed
- Location: Lt Mlg Ww
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EWR - FLT 0674 - THE B-HYDRAULIC SYSTEM LOW QUANTITY ILLUMINATED ON APPROACH TO DWR.  THE 'A' AND 'B' SYSTEMS REMAINED AT 3,000 PSI WITH 2 GALLONS QUANTITY.  THE GEAR AND FLAPS EXTENDED NORMALLY.  THE QUANTITY WENT TO 1 GALLON WITH T/R ACTIVATED AND RETURNED TO 1.8 GALLONS WHERE IT REMAINED.  ACFT LANDED WITHOUT INCIDENT.  B-SYSTEM PRESSURE WENT TO ZERO AT THE GATE.  MAINTENANCE FOUND AN A-SYSTEM PRESSURE LINE AND A B-SYSTEM SPOILER LINE, BOTH IN THE LT MLG WHEELWELL, CHAFED.  BOTH LINES WERE REPLACED.  PRESSURE AND LEAK CHECKS WERE GOOD.  THE HYDRAULIC SYSTEM WAS SERVICED TO FULL.  (X)
